RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 80, Issue 4  

This issue is dedicated to J.-P. Serre on the occasion of his 90th birthday


Congratulations to J-P. Serre
Mathematics and the computer revolution
M. Atiyah
5
Embeddings of maximal tori in classical groups over local and global fields
E. Bayer-Fluckiger, T-Y. Lee, R. Parimala
17
Cyclic covers that are not stably rational
J.-L. Colliot-Thélène, A. Pirutka
35
On the Langlands correspondence for symplectic motives
B. H. Gross
49
Representations of affine superalgebras and mock theta functions. III
V. G. Kac, M. Wakimoto
65
Local zeta factors and geometries under $\operatorname{Spec}\mathbf Z$
Yu. I. Manin
123
On Grothendieck–Serre's conjecture concerning principal $G$-bundles over reductive group schemes: II
I. A. Panin
131
Homology groups of spaces of non-resultant quadratic polynomial systems in ${\mathbb R}^3$
V. A. Vassiliev
163
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019